Some weighted norm inequalities concerning the schrödinger operators

S. Y.A. Chang, J. M. Wilson, T. H. Wolff

Research output: Contribution to journalArticle

158 Scopus citations
Original languageEnglish (US)
Pages (from-to)217-246
Number of pages30
JournalCommentarii Mathematici Helvetici
Volume60
Issue number1
DOIs
StatePublished - Dec 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • AMS Subject Classification: 42B25, 47B25, 81C10
  • Lusin area function
  • Schrödinger operator
  • weighted norm inequalities

Fingerprint Dive into the research topics of 'Some weighted norm inequalities concerning the schrödinger operators'. Together they form a unique fingerprint.

  • Cite this